# SDR 2007UALA03687

- Difficulty date: September 13, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 31,991 hours, 12,527 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN 7 INCH AFT OF FRAME 70 BETWEEN STR 41R AND 42R IS DAMAGED.
